Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 4:08 PM CDT for Brown County, Rock County, Nebraska. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 4:08 PM CDT (21:08 UTC)
- Expired
- Jun 3, 2014, 5:00 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 9:36 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1655 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
136
WUUS53 KLBF 032108
SVRLBF
NEC017-149-032200-
/O.NEW.KLBF.SV.W.0055.140603T2108Z-140603T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 500 PM CDT
* AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF ROSE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROSE...JOHNSONS CORNER...DUFF...TWIN LAKES STATE WILDLIFE
MANAGEMENT AREA...SYBRANT AND PONY LAKE.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4243 9924 4220 9923 4209 9949 4209 9984
4222 9982 4244 9925
TIME...MOT...LOC 2108Z 244DEG 28KT 4212 9969
HAIL...1.50IN
WIND...60MPH
$$
MASEK3 follow-up statements
432
WWUS53 KLBF 032124
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
424 PM CDT TUE JUN 3 2014
NEC017-032134-
/O.CAN.KLBF.SV.W.0055.000000T0000Z-140603T2200Z/
BROWN NE-
424 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4243 9924 4220 9923 4209 9949 4209 9966
4228 9966 4244 9925
TIME...MOT...LOC 2124Z 247DEG 20KT 4216 9958
$$
NEC149-032200-
/O.CON.KLBF.SV.W.0055.000000T0000Z-140603T2200Z/
ROCK NE-
424 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ROCK
COUNTY UNTIL 500 PM CDT...
AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSE...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROSE...DUFF...TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...SYBRANT AND
PONY LAKE.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 149 AND 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4243 9924 4220 9923 4209 9949 4209 9966
4228 9966 4244 9925
TIME...MOT...LOC 2124Z 247DEG 20KT 4216 9958
HAIL...1.00IN
WIND...60MPH
$$
MASEK529
WWUS53 KLBF 032145
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
445 PM CDT TUE JUN 3 2014
NEC149-032200-
/O.CON.KLBF.SV.W.0055.000000T0000Z-140603T2200Z/
ROCK NE-
445 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ROCK
COUNTY UNTIL 500 PM CDT...
AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
ROSE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SYBRANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4243 9924 4220 9923 4215 9935 4217 9947
4225 9948 4237 9933
TIME...MOT...LOC 2145Z 248DEG 21KT 4222 9936
HAIL...1.00IN
WIND...60MPH
$$
MASEK914
WWUS53 KLBF 032157
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT TUE JUN 3 2014
NEC149-032207-
/O.EXP.KLBF.SV.W.0055.000000T0000Z-140603T2200Z/
ROCK NE-
457 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK COUNTY WILL
EXPIRE AT 500 PM CDT/400 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4243 9924 4220 9923 4215 9935 4217 9947
4225 9948 4237 9933
TIME...MOT...LOC 2157Z 248DEG 21KT 4225 9927
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:31 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 3, 3:31 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT TUE JUN 3 2014 .SYNOPSIS... ISSUED AT 329 PM CDT TUE JUN 3 2014 A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY. WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT TIMES FOR RAINFALL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS. CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION. ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE FOR THUNDERSTORMS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 329 PM CDT TUE JUN 3 2014 WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE STORM DEVELOPMENT. IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO -6 C. ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN. INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND 40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN. THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST FRIDAY WHERE UPPER 60S SHOULD PREVAIL. FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS. A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE ADDITIONAL TSTMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 113 PM CDT TUE JUN 3 2014 BUSY AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS. IMPACT ALREADY AT KVTN AND EXPECTED THE STORMS TO IMPACT KVTN AND POINTS SOUTH AND EAST. LESS CONFIDENCE FOR KLBF AS DEVELOPMENT EXPECTED NEAR THE TERMINAL...AND COULD BE FURTHER EAST. THIS AFTERNOON INTO THE EVENING WE WILL CONTINUE TO MONITOR CLOSELY AND WATCH FOR AMENDMENTS AS IMPACT FOR THUNDERSTORM TIMING BECOMES MORE CERTAIN. OVERNIGHT ACTIVITY PUSHES EAST...HOWEVER MODELS IN GOOD AGREEMENT WITH LOW IFR CIGS/FOG DEVELOPING OVERNIGHT INTO THE EARLY MORNING HOURS. VFR CONDITIONS DEVELOP BY MID MORNING ACROSS THE ENTIRE AREA. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...MASEK LONG TERM...CDC AVIATION...MASEK
Hazardous weather outlook, Jun 3, 3:33 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT TUE JUN 3 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-042045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 3, 2:08 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
208 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TORNADO 1 NW BASSETT 42.59N 99.55W
06/03/2014 ROCK NE STORM CHASER
AN UNCONFIRMED REPORT OF A BRIEF TORNADO 1 TO 1 1/2 MILES
NORTHWEST OF BASSETT BY STORM CHASER.
&&
JGOMEZLocal storm report, Jun 3, 2:31 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL SE STUART 42.60N 99.14W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
0120 PM HAIL S NEWPORT 42.60N 99.33W
06/03/2014 E1.75 INCH ROCK NE PUBLIC
&&
JGOMEZSpecial weather statement, Jun 3, 2:34 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 234 PM CDT TUE JUN 3 2014 NEZ007-010-032015- BOYD NE-HOLT NE- 234 PM CDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT AND EASTERN BOYD COUNTIES UNTIL 315 PM CDT... AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BUTTE...OR 13 MILES SOUTHWEST OF SPENCER...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPENCER... BUTTE... ANOKA... BRISTOW... GROSS... LYNCH... MONOWI... HULL LAKE STATE WILDLIFE MANAGEMENT AREA... PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA... ANNCAR... MIDWAY... SPENCER DAM... SCOTTVILLE... REDBIRD STATE WILDLIFE MANAGEMENT AREA... DORSEY... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jun 3, 3:22 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE PUBLIC
ALL WINDOWS ON NORTH SIDE OF NURSING HOME IN STUART ARE
BROKEN.
&&
JGOMEZLocal storm report, Jun 3, 3:25 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG STUART 42.60N 99.14W
06/03/2014 HOLT NE FIRE DEPT/RESCUE
STUART FIRE CHIEF REPORTED NUMEROUS LARGE TREES DOWN IN
STUART PARK.
&&
JGOMEZLocal storm report, Jun 3, 4:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL 15 NNW TAYLOR 41.97N 99.49W
06/03/2014 E1.00 INCH LOUP NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:54 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Jun 3, 11:13 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 47 min |
| Jun 3, 11:59 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 46 min |
| Jun 3, 12:41 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 49 min |
| Jun 3, 1:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
| Jun 3, 2:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 25 min |
| Jun 3, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 58 min |
| Jun 3, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 47 min |
| Jun 3, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 42 min |
| Jun 3, 4:32 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 43 min |
| Jun 3, 4:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 48 min |
| Jun 3, 4:53 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 39 min |
| Jun 3, 4:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 3, 5:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 49 min |
| Jun 3, 5:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 51 min |
| Jun 3, 5:54 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Garfield, Loup | 51 min |
| Jun 3, 5:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 63 min |
| Jun 3, 6:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 40 min |
| Jun 3, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 30 min |
| Jun 3, 6:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 49 min |
| Jun 3, 6:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.